Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Constipated, passing only yellowish-brown thick mucus, leg pain. Are these related ?

I started noticing constipation approximately 5 weeks ago. The only thing I pass is this yellowish-brown thick mucus. About 2 weeks after the constipation/mucus problem I started having severe pain in my left leg. I went to my PCP and had an abnormal ANA test (speckled), then found it was a false positive. I suspected it was related t my IUD ( mirena ) and had it removed 4 days ago. Later the same day I had a small but normal bowel movement and the following day My leg felt better. Unfortunately, I am back to the same symptoms... leg pain, constipation and mucus. An xray indicated I have minimal narrowing of the L4-5. No bulging or herniated discs. I lost about 150 pounds (naturally) 10-11 years ago. Since then I have been lugging around excess skin that hangs from by waist and back/hip area. Can the bowel prblem and the leg paid be related and if so can it be caused by the IUD ( progesterone ) or from the excess skin? I ve read things about the excess skin detaching abdminal organs which seems to fit my sysptoms or the Mirena causes joint/ spine movement or inflamation and/or drug induced lupus which explains my abnormal ANA test? Please help me. I have been in pain for over a month and nobody seems to know what is wrong with me or how to help. In fact, most doctors laugh, call me crazy, and tell me the worst thing I can do is research the web. I don t want a panniculectomy if it isn t going t help and I can t sit at my desk and work with this severe nerve/leg pain. Please please please somebody help me
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response

Mirena can cause stomach distention, but is not associated with constipation or/and mucus. So, I recommend to do the analysis of the feces (coproculture, examination for ova/parasites and candida infection).

I also recommend to consult a neurologist and OG for further evaluation as your case seems to be very delicate and need more profound medical data.

Thank you.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor